MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH; Core Rollator

VIVE HEALTH VIVE HEALTH; Core Rollator
Model Number MOB1106
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Concussion (2192)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported an injury involving the use of a rollator walker.According to the initial report, the customer was being pushed by another individual while seated on the device in a parking lot area.When the walker encountered an uneven surface or bump transitioning from the parking lot to the sidewalk, the device reportedly collapsed, causing the customer to fall backward and strike the back of their head on the asphalt.The customer also reported additional minor injuries, including scrapes, and indicated that the assisting individual sustained a leg injury during the incident.The customer sought medical evaluation in the emergency room, where imaging (x-rays and ct scan) was performed to rule out serious complications.It is important to note that communication with the customer has ceased, and no further details or clarification have been obtained since the initial report.Additionally, the product's instruction manual clearly states: "do not push a person seated on the rollator.The rollator is a walking aid only and not to be used as a transportation device." based on the information provided, the device appears to have been used in a manner inconsistent with its intended use and labeled instructions.

Brand Name
VIVE HEALTH
Common Device Name
Core Rollator
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol wa
naples FL 34109
MDR Report Key50234782
Report Number50234782
Device Sequence Number13347696
Product Code ITJ
UDI-Device Identifier00810113577173
UDI-Public00810113577173
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 08/04/2026
Report Date (Section F) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMOB1106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/04/2026
Event Location Other
Date Report to Manufacturer08/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexFemale
Patient Weight170 LB
Patient RaceWhite